MathSciNet Relay Station
MathSciNet bibliographic data
MR863340 01A05 (11-03 11A63)
Dutka, Jacques On square roots and their representations. Arch. Hist. Exact Sci. 36 (1986), no. 1, 21–39.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement